# SDR ASAA2019022728396

- Difficulty date: February 27, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,160 hours, 4,663 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100025
- Part serial: 15181H7094
- Condition: Faulty
- Location: Cockpit
- Part time: 14,160 hours, 4,663 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5 HRS. INTO FLT DURING CRZ LT SIDE WINDOW HEAT OVERHEATED. QRH ACCOMPLISHED. SYS RESET NORMALLY. 41 MIN. LATER DURING DESCENT OVERHEAT CONDITION RE-OCCURRED. GROUNDED - YES. PERFORMED WHCU BITE PER FIM 30-41 TASK 801. LAST 4 FLIGHTS LEGS FAULTED WINDOW SENSOR. SWAPPED LT SIDE WINDOW PRIMARY SENSOR TO ALTERNATE SENSOR PER AMM REF 30-41-00-420-801, OP'S TEST GOOD.
